RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 6  


On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy
Boris S. Bardin, Victor Lanchares
627
Hyperbolic Chaos in Self-oscillating Systems Based on Mechanical Triple Linkage: Testing Absence of Tangencies of Stable and Unstable Manifolds for Phase Trajectories
Sergey P. Kuznetsov
649
On an Integrable Magnetic Geodesic Flow on the Two-torus
Iskander A. Taimanov
667
On Constructing Simple Examples of Three-dimensional Flows with Multiple Heteroclinic Cycles
Evgeny A. Grines, Grigory V. Osipov
679
Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field
Anna I. Allilueva, Andrei I. Shafarevich
691
Sequential Dynamics in the Motif of Excitatory Coupled Elements
Alexander G. Korotkov, Alexey O. Kazakov, Grigory V. Osipov
701
Spherical Robot of Combined Type: Dynamics and Control
Alexander A. Kilin, Elena N. Pivovarova, Tatyana B. Ivanova
716
On Geodesics of the Rotation Group $SO(3)$
Alyssa Novelia, Oliver M. O'Reilly
729
Qualitative Analysis of the Dynamics of a Wheeled Vehicle
Alexey V. Borisov, Ivan S. Mamaev, Alexander A. Kilin, Ivan A. Bizyaev
739
On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles
Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
752
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019